MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CALCIUM FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CALCIUM FLEX® REAGENT CARTRIDGE
Catalog Number K1023 SMN 10445160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated calcium (ca) result on a patient sample on a dimension vista 500 intelligent lab system.The initial result was not reported to the physician as it failed the delta check but was considered correct.The same sample was reprocessed on the original dimension vista 500 intelligent lab system, and a higher result was obtained, which was considered erroneous and not reported to the physician.Then, the same sample was reprocessed thrice on the original dimension vista 500 intelligent lab system, and lower results compared to the erroneous result were obtained, which matched the patient¿s clinical picture.A result of 8.4 mg/dl was reported to the physician as a correct result.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated calcium (ca) result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated calcium (ca) result obtained on a patient sample on a dimension vista 500 intelligent lab system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.Calibration and quality control (qc) recovery was within the customer¿s expected ranges, and no issues were observed with other patient samples indicating that the ca assay was performing acceptably.Instrument issues were ruled out based on acceptable calibration, review of the instrument data files, and acceptable precision study.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CALCIUM FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20640321
Report Number2517506-2024-00283
Device Sequence Number7488590
Product Code CIC
UDI-Device Identifier00842768015618
UDI-Public(01)00842768015618(10)24127BA(17)250506
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K061792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Catalogue NumberK1023 SMN 10445160
Device Lot Number24127BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown